# SDR DL72W961257

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-2 LETTER CHECK, TWO .25 INCH CRACKS AT CONSECUTIVE RIVET HOLES LT SIDE OF VERT STAB 10 FT AFT OF NR 2 ENG INLET.  REPAIRED PER M/M 54-30-0 FIG 801.
